# SDR HALA2016080200314

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 54,107 hours, 9,913 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: KYYM
- Condition: Failed
- Location: Cockpit
- Part time: 12,554 hours, 2,209 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER LOWER DISPLAY UNIT WENT BLANK ON LANDING.  REMOVED AND REPLACED THE DISPLAY IAW AMM 31-41-01.  OPS CHECKED OK.
